# SDR 08FDEA01626

- Difficulty date: April 28, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: AUB710813
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL NR 437LL, INNER SURFACE HAS CHAFED THROUGH. NR 1 PYLON PANEL NR 437 LL REQUIRES AN SRM REPAIR.  IAW DC/MD-10 54-51-01;  VOL III;  PG 3.   FABRICATED REPAIR DOUBLER & FILLER IAW SRM 54-00-01;  VOL I. ALODINE & PRIMED REPAIR DOUBLER & FILLER IAW SRM 51-21-01;  VOL II. INSTALLED REPAIR DOUBLER & FILLER IAW SRM 51-31-01;  VOL II.
